MathSciNet Relay Station
MathSciNet bibliographic data
MR1429928 62A15
Gamboa, F.; Gassiat, E. Bayesian methods and maximum entropy for ill-posed inverse problems. Ann. Statist. 25 (1997), no. 1, 328–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement